Log in to post a reply
Nov 30, 2009 09:06AM
Sharon in Turkey,
I am almost 6 years out. In the first year I had to have a punch biopsy because of a rash. It was B9 --- and the rash was from wearing clothing next to the radiated area without washing and double rinsing them. It was a reaction from the formaldehyde and fire retardant that is in all clothing.
Two years later I had another punch biopsy because of another rash --- this turned out to be from some new lavender lotion that I used! (Never was allergic to Lavender and only broke out on the areas that had radiation).
Today, I still wash and DOUBLE RINSE my bras, pj's, etc. any thing that will touch that area. I use only Dove soap for sensitive skin and Gold Bond lotion for the dryness.
I am told this is rare --- but that some women have these issues many years out from treatment because the radiation doesn't completely leave their bodies like most and any little thing can cause a reaction.
Another thing that can cause a rash reaction on a radiated part is a heating pad! That is a NO- NO for people like me.
Maybe this is your problem...... hope it is ...... because it is easy to control.
As always, better safe than sorry so still see your dr.
Meanwhile try to remember if you have done ANYTHING different or worn any thing new without washing it and double rinsing....... This can occur a long way out.
No options on site for angiosarcoma from rads in 04, 2014,2015 wide excisions, June 2015 rt mx w/lat flap, necrosis debridement, graft from leg to chest (04 33rads w/3 boosts, Arimidex 5 yrs)
4/4/2004, IDC, Right, 1cm, Grade 3, 0/16 nodes, ER+/PR+, HER2- (IHC)
Lumpectomy: Right; Lymph node removal: Right